Hi! I've been slowly upping my Vyvanse dose & am currently taking 50mg every morning. I've noticed I can easily take a nap any time of day (similar to before Vyvanse) does this mean my dose is still to low?
If you are being treated for Narcolepsy its could be too low. If you have ADHD, there are more important factors then taking a nap. In fact, I think that the ability to take a nap would show that it is working for you.
I do hope that you are upping your dose under your doctors supervision. The doc does need to know what is going on. Furthermore, the dose should probably be upped only after your body has had time to adjust. In other words, you don't up it every 4 days or something.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.